Open book decompositions of links of quotient surface singularities and support genus problem
dc.authorid | 0000-0003-2099-7584 | |
dc.contributor.author | Dalyan, Elif | |
dc.date.accessioned | 2020-01-21T08:24:44Z | |
dc.date.available | 2020-01-21T08:24:44Z | |
dc.date.issued | 2019 | en_US |
dc.department | Hitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | |
dc.description.abstract | Abstract: In this paper we write explicitly the open book decompositions of links of quotient surface singularities supporting the corresponding unique Milnor fillable contact structure. The page-genus of these Milnor open books are minimal among all Milnor open books supporting the same contact structure. We also investigate whether the Milnor genus is equal to the support genus for links of quotient surface singularities. We show that for many types of the quotient surface singularities the Milnor genus is equal to the support genus. In the remaining cases we are able to find a small upper bound for the support genus. | |
dc.description.provenance | Submitted by Zeynep Umut Arslan (umutarslan@hitit.edu.tr) on 2020-01-21T08:24:44Z No. of bitstreams: 1 elif-dalyan2019.pdf: 495629 bytes, checksum: 0301c9406e38472e26f4f4d43a7d2b3b (MD5) | en |
dc.description.provenance | Made available in DSpace on 2020-01-21T08:24:44Z (GMT). No. of bitstreams: 1 elif-dalyan2019.pdf: 495629 bytes, checksum: 0301c9406e38472e26f4f4d43a7d2b3b (MD5) Previous issue date: 2019 | en |
dc.identifier.citation | Dalyan, E. (2020). Open book decompositions of links of quotient surface singularities and support genus problem. AIMS Mathematics, 5(1): 54-78. | |
dc.identifier.doi | 10.3934/math.2020005 | |
dc.identifier.endpage | 78 | en_US |
dc.identifier.issn | 2473-6988 | |
dc.identifier.issue | 1 | en_US |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 54 | en_US |
dc.identifier.uri | https://www.aimspress.com/article/10.3934/math.2020005 | |
dc.identifier.uri | https://hdl.handle.net/11491/5652 | |
dc.identifier.volume | 5 | en_US |
dc.identifier.wos | WOS:000504635300005 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | American Institute of Mathematical Sciences | |
dc.relation.ispartof | AIMS Mathematics | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | Quotient Surface Singularities | en_US |
dc.subject | Open Book Decomposition | en_US |
dc.subject | Contact Structure | en_US |
dc.subject | Milnor Genus | en_US |
dc.subject | Support Genus | en_US |
dc.title | Open book decompositions of links of quotient surface singularities and support genus problem | |
dc.type | Article |